# SDR DALA2018062094081

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 85,668 hours, 38,956 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND THE OXYGEN MASKS IN MID LAVATORY DEPLOYED AND WAS HANGING DOWN.  CHECKED AND RESTOWED THE OXYGEN MASKS IAW AMM 35-21. CHECKED OK.
